# SDR VNAA0210022

- Difficulty date: October 20, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 18,741 hours, 16,415 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connector
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED CHIP DETECT LIGHT AND HAD A RIGHT HAND ENGINE SURGE.  MAINTENANCE INSPECTED AND REPLACED THE CANNON PLUG AT THE ECU.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
